Please use this identifier to cite or link to this item: http://dspace.library.iitb.ac.in/xmlui/handle/10054/10738
Title: DYNAMICS OF CONTINUOUS PRECIPITATION UNDER NON-STOICHIOMETRIC CONDITIONS
Authors: BHATIA, SK
Issue Date: 1989
Publisher: PERGAMON-ELSEVIER SCIENCE LTD
Citation: CHEMICAL ENGINEERING SCIENCE, 44(3), 751-762
URI: http://dx.doi.org/10.1016/0009-2509(89)85049-3
http://dspace.library.iitb.ac.in/xmlui/handle/10054/10738
http://hdl.handle.net/10054/10738
ISSN: 0009-2509
Appears in Collections:Article

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.